# SDR SWIA202163906

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS320.00 IS CORRODED    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED PAX DOOR FS320.00 FORMER P/N 601R318032-5 WITH NEW FASTENERS REF DWG 601R31702 REV-N, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY TASK CARD. LEAK CHECK GOOD.
